November 2017, 11(4): 791-804. doi: 10.3934/amc.2017058

Quadratic residue codes over $\mathbb{F}_{p^r}+{u_1}\mathbb{F}_{p^r}+{u_2}\mathbb{F}_{p^r}+...+{u_t}\mathbb{F}_ {p^r}$

Department of Mathematics, Bu Ali Sina University, Hamedan, Iran

Received  July 2016 Published  November 2017

The purpose of this paper is to study the structure of quadratic residue codes over the ring $R=\mathbb{F}_{p^r}+u_1\mathbb{F}_{p^r}+u_2 \mathbb{F}_{p^r}+...+u_t \mathbb{F}_{p^r}$, where $r, t ≥ 1$ and $p$ is a prime number. First, we survey known results on quadratic residue codes over the field $\mathbb{F}_{p^r}$ and give general properties with quadratic residue codes over $R$. We introduce the Gray map from $R$ to $\mathbb{F}^{t+1}_{p^r}$ and study more details about the quadratic residue codes over the ring $R$ for $p=2, 3$. Finally, we obtain a number of Hermitian self-dual codes over $R$ in the following two cases, where $t$ is an odd number; the first case, when $p=2$ and $r$ is an even number or $r=1$, the second case, when $p=3$ and $r$ is an even number.

Citation: Karim Samei, Arezoo Soufi. Quadratic residue codes over $\mathbb{F}_{p^r}+{u_1}\mathbb{F}_{p^r}+{u_2}\mathbb{F}_{p^r}+...+{u_t}\mathbb{F}_ {p^r}$. Advances in Mathematics of Communications, 2017, 11 (4) : 791-804. doi: 10.3934/amc.2017058
References:
[1]

M. H. ChiuS. T. Yau and Y. Yu, $\mathbb{Z}_8$-cyclic codes and quadratic residue codes, Adv. Appl. Math, 25 (2000), 12-33. doi: 10.1006/aama.2000.0687.

[2]

S. T. DoughertyJ. L. Kim and H. Kulosman, MDS codes over finite principal ideal rings, Des. Codes Cryptogr, 50 (2009), 77-92. doi: 10.1007/s10623-008-9215-5.

[3]

M. Grassl, http://codetables.de, accessed on 04.11.2012.

[4]

W. C. Huffman and V. Pless, Fundamentals of Error Correcting Codes Cambrigde University press, 2003.

[5]

A. KayaB. Yildiz and I. Siap, Quadratic residue codes over $\mathbb{F}_p+v \mathbb{F}_p$ and their Gray images, J. Pure App. Algebra, 218 (2014), 1999-2011. doi: 10.1016/j.jpaa.2014.03.002.

[6]

A. KayaB. Yildiz and I. Siap, New extremal binary self-dual codes of length 68 from quadratic residue codes over $\mathbb{F}_2+u \mathbb{F}_2+u^2 \mathbb{F}_2$, Finite Fields Appl, 29 (2014), 160-177. doi: 10.1016/j.ffa.2014.04.009.

[7]

V. Pless and Z. Qian, Cyclic codes and quadratic residue codes over $Z_4$, IEEE Trans. Inform. Theory, 42 (1996), 1594-1600. doi: 10.1109/18.532906.

[8]

K. Samei and A. Soufi, Constacyclic codes over finite principal ideal rings, Submitted.

[9]

K. Samei and A. Soufi, Cyclic codes over $ \mathbb{F}_{2^r} + { u_1} \mathbb{F}_{2^r} +{u_2} \mathbb{F}_{2^r} + . . . +{u_t}\mathbb{F}_ {2^r} $, Submitted.

[10]

M. ShiQ. LiqinL. SokN. Aydin and P. Solé, On constacyclic codes over $ \frac{\mathbb{Z}_{4}[u]}{<u^2-1>}$, Finite Fields Appl, 45 (2017), 86-95. doi: 10.1016/j.ffa.2016.11.016.

[11]

M. ShiP. Solé and B. Wu, Cyclic codes and the weight enumerators over $ \mathbb{F}_{2} + { v} \mathbb{F}_{2} +{v^2} \mathbb{F}_{2}$, Appl. Comput. Math, 12 (2013), 247-255.

[12]

M. ShiL. Xu and G. Yang, A note on one weight and two weight projective $ \mathbb{Z}_{4}$-codes, IEEE Trans. Inform. Theory, 63 (2017), 177-182. doi: 10.1109/TIT.2016.2628408.

[13]

M. ShiS. Zhu and S. Yang, A class of optimal $p$-ary codes from one-weight codes over $ \frac{\mathbb{F}_{p}[u]}{<u^m>}$, J. Franklin Inst, 350 (2013), 929-937. doi: 10.1016/j.jfranklin.2012.05.014.

[14]

B. Taeri, Quadratic residue codes over $Z_9$, J. Korean Math. Soc., 46 (2009), 13-30. doi: 10.4134/JKMS.2009.46.1.013.

[15]

S. X. Zhu and L. Wang, A class of constacyclic codes over $\mathbb{F}_p+v \mathbb{F}_p$ and its Gray image, Discrete Math., 311 (2011), 2677-2682. doi: 10.1016/j.disc.2011.08.015.

show all references

References:
[1]

M. H. ChiuS. T. Yau and Y. Yu, $\mathbb{Z}_8$-cyclic codes and quadratic residue codes, Adv. Appl. Math, 25 (2000), 12-33. doi: 10.1006/aama.2000.0687.

[2]

S. T. DoughertyJ. L. Kim and H. Kulosman, MDS codes over finite principal ideal rings, Des. Codes Cryptogr, 50 (2009), 77-92. doi: 10.1007/s10623-008-9215-5.

[3]

M. Grassl, http://codetables.de, accessed on 04.11.2012.

[4]

W. C. Huffman and V. Pless, Fundamentals of Error Correcting Codes Cambrigde University press, 2003.

[5]

A. KayaB. Yildiz and I. Siap, Quadratic residue codes over $\mathbb{F}_p+v \mathbb{F}_p$ and their Gray images, J. Pure App. Algebra, 218 (2014), 1999-2011. doi: 10.1016/j.jpaa.2014.03.002.

[6]

A. KayaB. Yildiz and I. Siap, New extremal binary self-dual codes of length 68 from quadratic residue codes over $\mathbb{F}_2+u \mathbb{F}_2+u^2 \mathbb{F}_2$, Finite Fields Appl, 29 (2014), 160-177. doi: 10.1016/j.ffa.2014.04.009.

[7]

V. Pless and Z. Qian, Cyclic codes and quadratic residue codes over $Z_4$, IEEE Trans. Inform. Theory, 42 (1996), 1594-1600. doi: 10.1109/18.532906.

[8]

K. Samei and A. Soufi, Constacyclic codes over finite principal ideal rings, Submitted.

[9]

K. Samei and A. Soufi, Cyclic codes over $ \mathbb{F}_{2^r} + { u_1} \mathbb{F}_{2^r} +{u_2} \mathbb{F}_{2^r} + . . . +{u_t}\mathbb{F}_ {2^r} $, Submitted.

[10]

M. ShiQ. LiqinL. SokN. Aydin and P. Solé, On constacyclic codes over $ \frac{\mathbb{Z}_{4}[u]}{<u^2-1>}$, Finite Fields Appl, 45 (2017), 86-95. doi: 10.1016/j.ffa.2016.11.016.

[11]

M. ShiP. Solé and B. Wu, Cyclic codes and the weight enumerators over $ \mathbb{F}_{2} + { v} \mathbb{F}_{2} +{v^2} \mathbb{F}_{2}$, Appl. Comput. Math, 12 (2013), 247-255.

[12]

M. ShiL. Xu and G. Yang, A note on one weight and two weight projective $ \mathbb{Z}_{4}$-codes, IEEE Trans. Inform. Theory, 63 (2017), 177-182. doi: 10.1109/TIT.2016.2628408.

[13]

M. ShiS. Zhu and S. Yang, A class of optimal $p$-ary codes from one-weight codes over $ \frac{\mathbb{F}_{p}[u]}{<u^m>}$, J. Franklin Inst, 350 (2013), 929-937. doi: 10.1016/j.jfranklin.2012.05.014.

[14]

B. Taeri, Quadratic residue codes over $Z_9$, J. Korean Math. Soc., 46 (2009), 13-30. doi: 10.4134/JKMS.2009.46.1.013.

[15]

S. X. Zhu and L. Wang, A class of constacyclic codes over $\mathbb{F}_p+v \mathbb{F}_p$ and its Gray image, Discrete Math., 311 (2011), 2677-2682. doi: 10.1016/j.disc.2011.08.015.

[1]

Steven T. Dougherty, Cristina Fernández-Córdoba. Codes over $\mathbb{Z}_{2^k}$, Gray map and self-dual codes. Advances in Mathematics of Communications, 2011, 5 (4) : 571-588. doi: 10.3934/amc.2011.5.571

[2]

Gabriele Nebe, Wolfgang Willems. On self-dual MRD codes. Advances in Mathematics of Communications, 2016, 10 (3) : 633-642. doi: 10.3934/amc.2016031

[3]

Masaaki Harada, Akihiro Munemasa. Classification of self-dual codes of length 36. Advances in Mathematics of Communications, 2012, 6 (2) : 229-235. doi: 10.3934/amc.2012.6.229

[4]

Stefka Bouyuklieva, Anton Malevich, Wolfgang Willems. On the performance of binary extremal self-dual codes. Advances in Mathematics of Communications, 2011, 5 (2) : 267-274. doi: 10.3934/amc.2011.5.267

[5]

Nikolay Yankov, Damyan Anev, Müberra Gürel. Self-dual codes with an automorphism of order 13. Advances in Mathematics of Communications, 2017, 11 (3) : 635-645. doi: 10.3934/amc.2017047

[6]

Masaaki Harada. Note on the residue codes of self-dual $\mathbb{Z}_4$-codes having large minimum Lee weights. Advances in Mathematics of Communications, 2016, 10 (4) : 695-706. doi: 10.3934/amc.2016035

[7]

Ekkasit Sangwisut, Somphong Jitman, Patanee Udomkavanich. Constacyclic and quasi-twisted Hermitian self-dual codes over finite fields. Advances in Mathematics of Communications, 2017, 11 (3) : 595-613. doi: 10.3934/amc.2017045

[8]

Masaaki Harada, Akihiro Munemasa. On the covering radii of extremal doubly even self-dual codes. Advances in Mathematics of Communications, 2007, 1 (2) : 251-256. doi: 10.3934/amc.2007.1.251

[9]

Stefka Bouyuklieva, Iliya Bouyukliev. Classification of the extremal formally self-dual even codes of length 30. Advances in Mathematics of Communications, 2010, 4 (3) : 433-439. doi: 10.3934/amc.2010.4.433

[10]

Hyun Jin Kim, Heisook Lee, June Bok Lee, Yoonjin Lee. Construction of self-dual codes with an automorphism of order $p$. Advances in Mathematics of Communications, 2011, 5 (1) : 23-36. doi: 10.3934/amc.2011.5.23

[11]

Bram van Asch, Frans Martens. Lee weight enumerators of self-dual codes and theta functions. Advances in Mathematics of Communications, 2008, 2 (4) : 393-402. doi: 10.3934/amc.2008.2.393

[12]

Bram van Asch, Frans Martens. A note on the minimum Lee distance of certain self-dual modular codes. Advances in Mathematics of Communications, 2012, 6 (1) : 65-68. doi: 10.3934/amc.2012.6.65

[13]

Masaaki Harada, Katsushi Waki. New extremal formally self-dual even codes of length 30. Advances in Mathematics of Communications, 2009, 3 (4) : 311-316. doi: 10.3934/amc.2009.3.311

[14]

Katherine Morrison. An enumeration of the equivalence classes of self-dual matrix codes. Advances in Mathematics of Communications, 2015, 9 (4) : 415-436. doi: 10.3934/amc.2015.9.415

[15]

Suat Karadeniz, Bahattin Yildiz. New extremal binary self-dual codes of length $68$ from $R_2$-lifts of binary self-dual codes. Advances in Mathematics of Communications, 2013, 7 (2) : 219-229. doi: 10.3934/amc.2013.7.219

[16]

Amita Sahni, Poonam Trama Sehgal. Enumeration of self-dual and self-orthogonal negacyclic codes over finite fields. Advances in Mathematics of Communications, 2015, 9 (4) : 437-447. doi: 10.3934/amc.2015.9.437

[17]

Lars Eirik Danielsen. Graph-based classification of self-dual additive codes over finite fields. Advances in Mathematics of Communications, 2009, 3 (4) : 329-348. doi: 10.3934/amc.2009.3.329

[18]

Ilias S. Kotsireas, Christos Koukouvinos, Dimitris E. Simos. MDS and near-MDS self-dual codes over large prime fields. Advances in Mathematics of Communications, 2009, 3 (4) : 349-361. doi: 10.3934/amc.2009.3.349

[19]

Joaquim Borges, Steven T. Dougherty, Cristina Fernández-Córdoba. Characterization and constructions of self-dual codes over $\mathbb Z_2\times \mathbb Z_4$. Advances in Mathematics of Communications, 2012, 6 (3) : 287-303. doi: 10.3934/amc.2012.6.287

[20]

W. Cary Huffman. Self-dual $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes with an automorphism of prime order. Advances in Mathematics of Communications, 2013, 7 (1) : 57-90. doi: 10.3934/amc.2013.7.57

2017 Impact Factor: 0.564

Metrics

  • PDF downloads (33)
  • HTML views (540)
  • Cited by (0)

Other articles
by authors

[Back to Top]